# SDR UALA2012062903423

- Difficulty date: June 22, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 34,920 hours, 15,271 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 38ABC INOPERATIVE.    REPLACED WIRING HARNESS UNDER SEAT 36ABC, OPS CHECKED OK.
